# SDR FDEA201002050337

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Damaged
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MC DECK FLOORBEAM BS. 860 LBL-24.5 HAS ENLOGATED HOLE IN TOP FLANGE.  REMOVED FLOORBEAM CHORD, FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-51,   IAW SRM 51-40-02. FABRICATED NEW FLOORBEAM CHORD IAW SRM 53-00-51.  INSTALLED FLOOR BEAM CHORD REPAIR PARTS ANGLES, STRAPS, STIFFNERS, AND WEB  STA 860, LBL 24.5, IAW SRM 51-40-02.  MAJOR REPAIR.
